# SDR UIEA2016091000756

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,427 hours, 22,441 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Oscillates
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MULTIPLE ITEMS: AILERON OSCILLATED UNCONTROLLABLY WITH AUTOPILOT ENGAGED IN FLIGHT.  EFIS DISPLAY BLACKED OUT INTERMITTENTLY WHILE IN HOLDING WITH AUTOPILOT ON AND AILERONS WOULD JERK LT THEN RT UNCOMMANDED.  GLARE SHIELD LIGHTS FLICKERED ALSO.  TCAS RA COMMANDED A DESCENT WITHOUT ANY TRAFFIC IN THE AREA. ATC NOTIFIED AND THEY ADVISED US OF NO TRAFFIC CONFLICT.  WE DESCENDED FROM 12,000 TO 10,000 FT. THERE WAS A TRAFFIC INDICATION OF CO ALTITUDE TRAFFIC LESS THAN A MILE AT THE 12 O'CLOCK POSITION ON CA.  F/O TRAFFIC DISPLAYS.  PERFORMED AILERON SERVO TEST IAW MM 22-00-02 MCDP NR 7, OPS CHECKED GOOD AT THIS TIME.  FOUND LT IDG TO BE AT FAULT.  TRANSFERRED TO MDDR 70068 IAW 24-00-01-03, LT IDG DISCONNECTED, MCC NOTIFIED.  ITEM 11: PERFORMED OPS CHECK OF TCAS SYSTEM IAW AMM 34-45-00, OPS CHECK GOOD, NO DEFECT NOTED AT THIS TIME.
